American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A63) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Boris Shekhtman. Regularity of multivariate Birkhoff interpolation schemes. Proc. Amer. Math. Soc. 142 (2014) 3569-3573.
Abstract, references, and article information   
View Article: PDF

[2] Z. Ditzian and A. Prymak. Discrete $d$-dimensional moduli of smoothness. Proc. Amer. Math. Soc. 142 (2014) 3553-3559.
Abstract, references, and article information   
View Article: PDF

[3] Jean-Paul Calvi and Phung Van Manh. Lagrange interpolation at real projections of Leja sequences for the unit disk. Proc. Amer. Math. Soc. 140 (2012) 4271-4284.
Abstract, references, and article information   
View Article: PDF

[4] Boris Shekhtman. On a conjecture of Tomas Sauer regarding nested ideal interpolation. Proc. Amer. Math. Soc. 137 (2009) 1723-1728. MR 2470830.
Abstract, references, and article information   
View Article: PDF

[5] Z. Ditzian and A. V. Prymak. Sharp Marchaud and converse inequalities in Orlicz spaces. Proc. Amer. Math. Soc. 135 (2007) 1115-1121. MR 2262913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] George Kyriazis and Pencho Petrushev. On the construction of frames for Triebel-Lizorkin and Besov spaces. Proc. Amer. Math. Soc. 134 (2006) 1759-1770. MR 2204289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] F. Dai and Z. Ditzian. Strong converse inequality for Poisson sums. Proc. Amer. Math. Soc. 133 (2005) 2609-2611. MR 2146205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yuan Xu. A note on summability of multiple Laguerre expansions. Proc. Amer. Math. Soc. 128 (2000) 3571-3578. MR 1778279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ding-Xuan Zhou. Solvability of linear systems of PDE's with constant coefficients. Proc. Amer. Math. Soc. 127 (1999) 2013-2017. MR 1476403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Mircea Martin. Higher-dimensional Ahlfors-Beurling type inequalities in Clifford analysis. Proc. Amer. Math. Soc. 126 (1998) 2863-2871. MR 1451820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Yuan Xu. Summability of Fourier orthogonal series for Jacobi weight functions on the simplex in $\mathbb{R}^d$. Proc. Amer. Math. Soc. 126 (1998) 3027-3036. MR 1452834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Chen Di-Rong. On the existence and constructions of orthonormal wavelets on $L_2(\mathbb R^s)$. Proc. Amer. Math. Soc. 125 (1997) 2883-2889. MR 1396974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Dinh Dung and Vu Quoc Thanh. On nonlinear $n$-widths . Proc. Amer. Math. Soc. 124 (1996) 2757-2765. MR 1327007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Kang Zhao. Approximation from locally finite-dimensional shift-invariant spaces. Proc. Amer. Math. Soc. 124 (1996) 1857-1867. MR 1307577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] András Kroó. A geometric approach to the multivariate M\"untz problem . Proc. Amer. Math. Soc. 121 (1994) 199-208. MR 1181170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Xiao-Xiong Gan and Karl R. Stromberg. On approximate antigradients . Proc. Amer. Math. Soc. 119 (1993) 1201-1209. MR 1169878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. Ron and N. Sivakumar. The approximation order of box spline spaces . Proc. Amer. Math. Soc. 117 (1993) 473-482. MR 1110553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] K. G. Ivanov and E. B. Saff. Nongeometric convergence of best $L\sb p\ (p\neq 2)$ polynomial approximants . Proc. Amer. Math. Soc. 110 (1990) 377-382. MR 1019751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ronald A. DeVore. Approximation by rational functions . Proc. Amer. Math. Soc. 98 (1986) 601-604. MR 861758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] C. de Boor and K. Höllig. Approximation order from bivariate $C\sp{1}$-cubics: a counterexample . Proc. Amer. Math. Soc. 87 (1983) 649-655. MR 687634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] R. Creighton Buck. Nomographic functions are nowhere dense . Proc. Amer. Math. Soc. 85 (1982) 195-199. MR 652441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] F. Alberto Grünbaum. Recovering a function from its gram determinants . Proc. Amer. Math. Soc. 43 (1974) 331-336. MR 0330184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1